Please use this identifier to cite or link to this item: http://eadnurt.diit.edu.ua/jspui/handle/123456789/2743
Title: Частное решение оптимизации геометрической формы бункеров и силосов
Other Titles: Приватне рішення оптимізації геометричної форми бункерів і силосів
Authors: Банников, Дмитрий Олегович
Банніков, Дмитро Олегович
Bannikov, Dmytro O.
Keywords: бункер
силосна ємность
автор
силосная емкость
bunker
silo capacity
the author
КБК
Issue Date: 2007
Publisher: Днепропетровский национальный университет железнодорожного транспорта имени академика В. Лазаряна
Citation: Банников, Д. О. Частное решение оптимизации геометрической формы бункеров и силосов / Д. О. Банников // Вісн. Дніпропетр. нац. ун-ту залізн. трансп. ім. акад. В. Лазаряна. – Дніпропетровськ, 2007. – Вип. 18. – С. 154–160.
Abstract: UK: В роботі представлені аналітичні рішення, що дозволяють оптимізувати зовнішню геометричну форму бункерних і силосних ємностей для сипучих матеріалів за критерієм мінімуму маси споруди. Розглянуто частковий випадок двоступеневої конструкції з вертикальною верхньою частиною. Використано метод зведення до задачі з одним невідомим. Приведене рішення співставляється із рішенням, отриманим автором методом невизначених множників Лагранжа.
RU: В работе представлены аналитические решения, позволяющие оптимизировать внешнюю геометрическую форму бункерных и силосных емкостей для сыпучих материалов по критерию минимума массы сооружения. Рассмотрен частный случай двухступенчатой конструкции с вертикальной верхней частью. Использован метод сведения к задаче с одним неизвестным. Приведенные решения сопоставляются с решениями, полученными автором методом неопределенных множителей Лагранжа.
EN: In the paper analytical solutions for optimization of external geometrical shape according to criteria of massminimum of bunker and silo capacities for granular materials are presented. The special case of two-parted construction with the vertical upper part was considered. The method of transformation to the problem with one unknown symbol was used. The given solutions are compared with solutions, which were obtained by the author according to the Lagrange method of uncertain multiplies.
Description: Д. Банников: ORCID 0000-0002-9019-9679
URI: http://eadnurt.diit.edu.ua/jspui/handle/123456789/2743
http://stp.diit.edu.ua/article/view/17483/15185
http://stp.diit.edu.ua/article/view/17483
ISSN: 1993-9175
Appears in Collections:Випуск 18
Статті КБК

Files in This Item:
File Description SizeFormat 
34.pdf531,69 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.